Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Been takin the stuff for 2 weeks almost, and hav been takin 10 mg of prednisolone for abt 8 days.

I noticed i was gettin rashes on my hand a couple days ago, but now the top of my hands are dry ad a bit flakey.

They dont itch, and i havnt itched my hands at all since i realised

whats goin on? :(

Share this post


Link to post
Share on other sites

i have the same thing right now .. its flakey and they almost look like freckles on the top of my hand .. its cuz your skin is dry .. just moisturize as much as possible

Share this post


Link to post
Share on other sites

Yup I'm the same too, and I never have dry hands as i moisturise a lot anyway. I've started using vaseline on the dryest parts but you just have to keep on moisturising.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×